Skip to Content

What can I do to decrease the effects of stopping paxil abruptly?

Responses (2)

bradr 20 Dec 2009

Drink lots of water, have alot of support from friends and family and baths usually help with the physical symtoms.
Make sure you talk to your doctor.

dugamph 3 Jan 2010

Do you HAVE to stop taking it abruptly due to insurance reasons? If not there is really nothing you can do to help with the awful side effects you are going to be feeling if you just stop taking Paxil without tapering. If you CAN taper then I suggest you take 3 to 5 mg's off of your normal dose and then split the new dose and take half at night and the other half in the morning. This keeps the Paxil in your system throughout the day and keeps the side effects away! After 2 weeks take another 3 to 5 mg off and continue to take half of the new dose in the am and half in the pm. Continue to do this until you are completely off of the Paxil. This is the only way that worked for me in the many, many years I tried getting off!! Now if you have to stop taking it because of insurance reason's, you're going to need to spend as much time as possible away from everyone and sleep as much as you can!! I hear L-Theanine and an Amino Complex helps too. Good luck!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions